Global Nonlinear Brascamp–Lieb Inequalities

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We prove global versions of certain known nonlinear Brascamp-Lieb inequalities under a natural homogeneity assumption. We also establish a conditional theorem allowing one to generally pass from local to global nonlinear Brascamp-Lieb estimates under such a homogeneity assumption. © Mathematica Josephina, Inc. 2012.
Original languageEnglish
Pages (from-to)1806-1817
Number of pages12
JournalJournal of Geometric Analysis
Issue number4
Early online date14 Mar 2012
Publication statusPublished - 1 Oct 2013


Dive into the research topics of 'Global Nonlinear Brascamp–Lieb Inequalities'. Together they form a unique fingerprint.

Cite this